# SDR REXA2022112700998

- Difficulty date: September 2, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313724S
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER STRG26 CORRODED BETWEEN FS333 AND FS349 INSTALLED NEW STRINGER P/N SH670-31372-4S 26R BETWEEN FS333 - FS364 IAW CRJ700 SRM 51-42-06-001-001-A01.
